MathSciNet Relay Station
MathSciNet bibliographic data
MR719007 57R30 (57R99)
Dwyer, W. G.; Ellis, D. B.; Szczarba, R. H. Foliations with nonorientable leaves. Proc. Amer. Math. Soc. 89 (1983), no. 4, 733–737.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement